MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ON CUE PRO; MONITOR, BED PATIENT

TIDI PRODUCTS LLC SITTER ON CUE PRO; MONITOR, BED PATIENT
Model Number 8645WL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on the customer¿s allegation that resulted in a near patient fall.Product was not returned, therefore, confirmation of customer's complaint and the root cause could not be determined.The posey sitter on cue alarm is designed to maintain full function when there is a low battery alert until the batteries are completely depleted.The posey alarm will still sound and send a signal to the nurse call station as intended.The ifu warns the user to not allow batteries to deplete while in the alarm.Change batteries immediately when hearing the low battery chirp.Additionally, it was noted that the hold function was not working as intended.If the hold/extended hold/suspend function does not disengage and becomes stuck on, it could result in the device not alarming as intended.Previous complaint investigations for complaints of no power against part 8645wl, have revealed several potential causes, including usage issues (commonly moisture damage, battery leakage, and bent battery springs) and faulty components (commonly u5, d3, d2, and d9 ).Many of these problems are a result of customer misuse, most commonly by the customer storing the device for prolonged period with the batteries inside, and also by either using batteries with mixed voltages, not replacing the battery supply as a unit, exposing the device to moisture, physical trauma (bumping, dropping, etc), or wear and tear from repeated battery changes.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer advised sitter on cue pro and chair alarm not working properly.8645wl sn: (b)(6) lot unknown.Patient involvement for both skus.8645wl had dead batteires and staff said the alarm did not provide early notification that batteries were low.Staff were not alerted for patient who did an unassisted chair exit and nearly had fallen.8399 - patient had been using the headstart belt for one week and the hold button on the alarm did not function as normal with this belt.Staff replaced the belt with a new one and the hold feature worked as intended.

Brand Name
SITTER ON CUE PRO
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24895713
Report Number2182318-2026-00039
Device Sequence Number13105546
Product Code KMI
UDI-Device Identifier00190676007639
UDI-Public00190676007639
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8645WL
Device Catalogue Number8645WL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown